Conciseness of coprime commutators in finite groups

Acciarri, Cristina and Shumyatsky, Pavel and Thillaisundaram, Anitha (2014) Conciseness of coprime commutators in finite groups. Bulletin of the Australian Mathematical Society, 89 (2). pp. 252-258. ISSN 0004-9727

Documents
concisecoprimecom_revised.pdf
[img]
[Download]
[img]
Preview
PDF
concisecoprimecom_revised.pdf - Whole Document

94kB
Item Type:Article
Item Status:Live Archive

Abstract

Let G be a finite group. We show that the order of the subgroup generated by coprime commutators is bounded in terms of the size of the set of coprime commutators. This is in parallel with a classical theorem due to Turner-Smith.

Keywords:commutators, concise words, bmjconvert, NotOAChecked
Subjects:G Mathematical and Computer Sciences > G110 Pure Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:25183
Deposited On:16 Nov 2016 18:05

Repository Staff Only: item control page